Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 53, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 2, 2008, 9:36 AM CDT for Calumet County, Manitowoc County, Wisconsin. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2008, 9:36 AM CDT (14:36 UTC)
- Expired
- Jul 2, 2008, 10:00 AM CDT
- In force
- 24 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
Counties Calumet County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -323 J/kg
- Mixed-layer LCL
- 1340 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 021437
SVRGRB
WIC015-071-021500-
/O.NEW.KGRB.SV.W.0053.080702T1436Z-080702T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
936 AM CDT WED JUL 2 2008
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHERN MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 1000 AM CDT
* AT 933 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...ROUGHLY ALONG A
LINE EXTENDING FROM VALDERS TO ST ANNA..AND MOVING SOUTHEAST AT 35
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MANITOWOC BY 945 AM...
CLEVELAND BY 950 AM...
LARGE HAIL AND DANGEROUS LIGHTNING ARE EXPECTED WITH THE STORM. IF
OUTDOORS...MOVE INSIDE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4389 8817 4393 8817 4417 8781 4411 8762
4398 8766 4395 8769 4392 8769 4389 8773
4389 8812 4388 8815
TIME...MOT...LOC 1436Z 294DEG 30KT 4407 8778 4390 8802
4382 8824
$$
MG2 follow-up statements
000
WWUS53 KGRB 021452
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
951 AM CDT WED JUL 2 2008
WIC015-021501-
/O.CAN.KGRB.SV.W.0053.000000T0000Z-080702T1500Z/
CALUMET-
951 AM CDT WED JUL 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALUMET COUNTY IS
CANCELLED...
THE LINE OF STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE
COUNTY.
LAT...LON 4390 8804 4391 8803 4409 8770 4408 8763
4401 8766 4398 8766 4395 8769 4392 8769
4389 8773
TIME...MOT...LOC 1451Z 294DEG 30KT 4402 8762 4385 8786
4377 8808
$$
WIC071-021500-
/O.CON.KGRB.SV.W.0053.000000T0000Z-080702T1500Z/
MANITOWOC-
951 AM CDT WED JUL 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR SOUTHERN MANITOWOC COUNTY...
AT 946 AM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...ROUGHLY ALONG A LINE
EXTENDING FROM MANITOWOC TO HOWARDS GROVE TO ELKHART LAKE..AND MOVING
SOUTHEAST AT 34 MPH.
HAIL AND DANGEROUS LIGHTNING ARE EXPECTED WITH THE STORM. IF
OUTDOORS...MOVE INSIDE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4390 8804 4391 8803 4409 8770 4408 8763
4401 8766 4398 8766 4395 8769 4392 8769
4389 8773
TIME...MOT...LOC 1451Z 294DEG 30KT 4402 8762 4385 8786
4377 8808
$$
MG000
WWUS53 KGRB 021501
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
959 AM CDT WED JUL 2 2008
WIC071-021509-
/O.EXP.KGRB.SV.W.0053.000000T0000Z-080702T1500Z/
MANITOWOC-
959 AM CDT WED JUL 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MANITOWOC COUNTY WILL
EXPIRE AT 1000 AM CDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF
THE AREA.
HAIL AND HEAVY RAIN REMAIN POSSIBLE WITH ADDITIONAL THUNDERSTORMS
LATER THIS MORNING INTO THIS AFTERNOON.
LAT...LON 4390 8804 4391 8803 4409 8770 4408 8763
4401 8766 4398 8766 4395 8769 4392 8769
4389 8773
TIME...MOT...LOC 1459Z 294DEG 30KT 4399 8754 4382 8778
4374 8800
$$
MGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:10 AM CDT, 6 hours 26 minutes earlier.
Area forecast discussion, Jul 2, 3:10 AM CDT, 6 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 310 AM CDT WED JUL 2 2008 .SYNOPSIS...UPR FLOW ACRS NOAM WL REMAIN FAIRLY AMPLIFIED EARLY IN THE FCST PERIOD AS SHRTWV DIGS SE ACRS THE GREAT LAKES RGN. THE TREND AFTER THAT WL BE FOR THE FLOW TO DEAMPLIFY...THOUGH THE MEAN TROF AND RIDGE POSNS WL LIKELY REMAIN IN PLACE INTO NEXT WK. STARTING TO GET SOME SIGNALS FM THE MED RANGE MODELS THAT UPR RIDGE WL EXPAND/SHIFT NEWD INTO THE CENTRAL OR POSSIBLY EVEN ERN PART OF THE COUNTRY LATER NEXT WK AND BEYOND. IF THAT OCCURS IT WOULD RESULT IN VERY SUMMER-LIKE WX WITH HOT AND HUMID CONDITIONS SPREADING ACRS THE AREA. BUT GIVEN RELATIVE STABILITY OF CURRENT PATTERN...NEED TO SEE A LITTLE STRONGER/CLEARER SIGNAL TO HAVE MUCH CONFIDENCE IN GETTING A PATTERN CHANGE. TEMPS WL DROP TO BLO NORMAL EARLY IN THE FCST PERIOD AS ANOTHER SHOT OF CANADIAN AIR IS DELIVERED INTO THE AREA IN THE WAKE OF SHRTWV DIGGING ACRS THE RGN. READINGS SHOULD REBOUND FOR THE WEEKEND AND NEXT WK. LOOKS LIKE THERE WL BE TWO MAIN CHCS OF PCPN DURING THE PERIOD. FIRST WL BE TDA AS SHRTWV DIGS IN AND DRIVES A COLD FRONT ACRS THE RGN. SECOND WL BE LATE IN THE WEEKEND OR EARLY NEXT WK. EXPECT THAT MOST AREAS WL END UP BLO NORMAL ON PCPN FOR THE NEXT 7 DAYS. && .SHORT TERM...TDA/TNGT/THU. COLD FRONT NOW INTO NW WI. LOCAL MESO PLOTS INDICATED AREA OF MUCAPE SHIFTG SEWD INTO THE FCST AREA AHEAD OF THE FRONT. 925 MB WINDS ALSO APPEAR TO BE INCRG AND SUPPORTING PRETTY STG CONVERGENCE NR THE FRONT. EXPECT TSRA TO CONTINUE TO DEVELOP NR THE FRONT AS IT PUSHES ACRS THE AREA TDA. WOULD EXPECT UPTICK IN STRENGTH/COVERAGE LATE THIS MORNING/THIS AFTN AS ATM IN THE WARM SECTOR STARTS TO DESTABILIZE. GREATEST RISK OF SVR WL BE OVER THE SRN/SERN 1/2 OF THE FCST AREA...WHERE FRONT WL BE THIS AFTN. WL MAKE ISSUANCE TIME DECISION ON WHETHER OR NOT TO INCLUDE EXPLICIT SVR IN GRIDS/ZONES. NAM AND TO SOME EXTENT THE OTHER MODELS INDICATED THE POSSIBILITY OF SFC WV DEVELOPING ON THE FRONT OVER E-C WI THIS AFTN. THAT WOULD SLOW THE FRONT AND INCREASE THE POSSIBILITY OF SOME CONVECTION DEVELOPING BACK OVER THE FRONTAL SFC. FOR THAT REASON WL HOLD POPS INTO THE EARLY EVENING OVER THE SERN PART OF THE FCST AREA...THEN HAVE CLEARING SKIES AS CANADIAN AIR MASS RUSHES INTO THE RGN. WENT BLO GUID FOR MINS ACRS THE N. CU RULE OFF THE MODELS SUGGESTED BKN CU ON THU...BUT THAT DOES NOT SEEM TO FIT WITH BEING UNDER COOLER AND DRIER CANADIAN AIR MASS WITH UPR JET AXIS OFF TO THE NE. MODELS MAY BE HOLDING ONTO TOO MUCH LOW-LEVEL MOISTURE AGAIN...SO WENT WITH LOWER SKYCON IN THE GRIDS. .LONG TERM...FRIDAY THRU TUESDAY. UPPER RIDGE EDGES E DURING FIRST PART OF PERIOD...WHICH WILL ALLOW TEMPS TO INCREASE DAILY THRU WEEKEND. BEFORE THE WARM-UP... CANADIAN HIGH PRESSURE...WHICH PUSHES IN BEHIND WEDNESDAYS FROPA...WILL SLOWLY MOV ACRS STATE. WITH HIGH OVER STATE ON FRIDAY MORNING...MIN TEMPS XPCTD TO BE 5 TO 10 DEGS BLO NORMAL. ADJUSTED TEMPS DOWN A BIT IN PREFERRED COLD SPOTS FROM PREV FCST. DAYTIME TEMPS SHOULD REBOUND QUICKLY WITH EARLY JULY SUNSHINE AND RELATIVELY LOW HUMIDITY. LOW HUMIDITY WILL ALSO ALLOW MIN TEMPS TO STAY NEAR OR BLO NORMS THRU SAT MORNING. SFC RIDGE MOVES E OF STATE SUN AS SHORTWV TROF APPROACHES FROM THE W. WITH RESPECT TO SPEED OF SHORTWV...02/00Z GFS OP APPEARS TO BE RIGHT BETWEEN THE 01/12Z GFS ENSEMBLE AND 01/12Z ECMWF...AND CLOSE TO CURRENT FCST. FLOW TURNS MORE ZONAL BEHIND SHORTWV TROF WITH LARGE...FLAT UPPER RIDGE ACRS SRN HALF OF U.S. OVERALL...LITTLE CHG NEEDED TO PREV FCST PKG FOR THIS PD. && .AVIATION...LLWS WL DISSIPATE EARLY TDA WE START TO MIX OUT. SCT TSRA WL CONT ACRS THE RGN. WL PROBABLY HAVE THUNDER IN THE TAFS FOR THE PERIOD RIGHT ARND FROPA AT AUW/CWA/GRB. WL MAKE ISSUANCE- TIME DECISION FOR RHI BASED ON RADAR TRENDS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/JKL
Hazardous weather outlook, Jul 2, 4:21 AM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 421 AM CDT WED JUL 2 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031215- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 421 AM CDT WED JUL 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. SOME OF THE STORMS COULD BE SEVERE. THE GREATEST CHANCE OF SEVERE WEATHER WILL BE SOUTHEAST OF A LINE FROM MARSHFIELD TO ANTIGO TO WAUSAUKEE...AND OCCUR BETWEEN 1100 AM AND 500 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE AGAIN SUNDAY NIGHT AND MONDAY. IT IS STILL TOO EARLY TO BE ABLE TO DETERMINE THE SEVERE WEATHER THREAT WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON. LMZ521-522-541>543-031215- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 421 AM CDT WED JUL 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. SOME OF THE STORMS COULD BE SEVERE. THE GREATEST CHANCE OF SEVERE WEATHER WILL OCCUR BETWEEN 1100 AM AND 500 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS WILL SHIFT TO THE NORTH THIS EVENING. WINDS MAY BE STRONG ENOUGH TO POSE A HAZARD TO SMALL CRAFT THROUGH MIDDAY THURSDAY. THUNDERSTORMS ARE POSSIBLE AGAIN SUNDAY NIGHT AND MONDAY. IT IS STILL TOO EARLY TO BE ABLE TO DETERMINE THE SEVERE WEATHER THREAT WITH THESE STORMS. JS
In the hours before
Special weather statement, Jul 2, 5:45 AM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 545 AM CDT WED JUL 2 2008 WIZ030-031-021115- MARATHON-SHAWANO- 545 AM CDT WED JUL 2 2008 ...STRONG THUNDERSTORM TO MOVE ACROSS EASTERN MARATHON AND WESTERN SHAWANO COUNTIES... AT 542 AM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BEVENT...OR 15 MILES SOUTHEAST OF WAUSAU...MOVING EAST AT 30 MPH. HAIL UP TO 3/4 INCH IN DIAMETER...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAIN...AND GUSTY WINDS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THE THUNDERSTORM WILL BE NEAR... WITTENBERG AROUND 605 AM... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM MOVES OUT OF THE AREA. SKOWRONSKI
Special weather statement, Jul 2, 6:08 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 608 AM CDT WED JUL 2 2008 WIZ020>022-030-031-035>038-073-074-021200- DOOR-MARATHON-MENOMINEE-NORTHERN OCONTO COUNTY-OUTAGAMIE-PORTAGE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-WAUPACA-WOOD- 608 AM CDT WED JUL 2 2008 ...LINE OF STRONG THUNDERSTORMS HEADING INTO EASTERN WISCONSIN... AT 606 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTH OF MARINETTE TO WISCONSIN RAPIDS... MOVING EAST AT 30 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...AND GUSTY WINDS TO 35 MPH ARE POSSIBLE WITH THESE STORMS. THE THUNDERSTORMS WILL BE NEAR... KESHENA...WHITING...POUND AROUND 615 AM... SHAWANO...GILLETT AROUND 630 AM... AMHERST AROUND 640 AM... MARINETTE AROUND 645 AM... CLINTONVILLE AROUND 650 AM... OCONTO...EPHRAIM AROUND 700 AM... SKOWRONSKI
Special weather statement, Jul 2, 7:03 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 703 AM CDT WED JUL 2 2008 WIZ022-031-036>040-050-074-021245- BROWN-DOOR-KEWAUNEE-MANITOWOC-OUTAGAMIE-PORTAGE-SHAWANO-SOUTHERN OCONTO COUNTY-WAUPACA- 703 AM CDT WED JUL 2 2008 ...THUNDERSTORMS MOVING THROUGH EAST-CENTRAL WISCONSIN... AT 700 AM...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE FROM NEAR STURGEON BAY TO ABOUT 10 MILES NORTHWEST OF WAUPACA. THE LINE WAS SAGGING SOUTHEAST. A FEW OF THE STORMS IN THE LINE WERE QUITE STRONG...AND CAPABLE OF PRODUCING PEA-SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...AND GUSTY WINDS. THE THUNDERSTORMS WILL BE NEAR... WAUPACA AROUND 710 AM... NEW LONDON...BLACK CREEK AROUND 725 AM... GREEN BAY AROUND 730 AM... ALGOMA...AND LUXEMBURG AROUND 745 AM. SKOWRONSKI
Special weather statement, Jul 2, 7:38 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 738 AM CDT WED JUL 2 2008 WIZ022-031-037>040-050-074-021330- BROWN-DOOR-KEWAUNEE-MANITOWOC-OUTAGAMIE-SHAWANO-SOUTHERN OCONTO COUNTY-WAUPACA- 738 AM CDT WED JUL 2 2008 ...THUNDERSTORMS MOVING THROUGH EAST-CENTRAL WISCONSIN... AT 734 AM...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE FROM NEAR ALGOMA TO 15 MILES NORTHWEST OF WAUPACA. ALTHOUGH INDIVIDUAL STORMS IN THE LINE WERE MOVING EAST...THE LINE ITSELF WAS SHIFTING SOUTH AT ABOUT 20 MPH. A FEW OF THE STORMS IN THE LINE WERE QUITE STRONG...AND CAPABLE OF PRODUCING PEA-SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...AND GUSTY WINDS THE THUNDERSTORMS WILL BE NEAR... KEWAUNEE AROUND 745 AM... NEW LONDON AROUND 750 AM... WAUPACA AROUND 755 AM... DENMARK AROUND 805 AM... TWO CREEKS...APPLETON AROUND 815 AM... KAUKAUNA AROUND 820 AM... JS
Special weather statement, Jul 2, 8:30 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 830 AM CDT WED JUL 2 2008 WIZ037>040-045-048>050-021400- BROWN-CALUMET-KEWAUNEE-MANITOWOC-OUTAGAMIE-WAUPACA-WAUSHARA- WINNEBAGO- 830 AM CDT WED JUL 2 2008 ...THUNDERSTORMS MOVING THROUGH CENTRAL AND EAST-CENTRAL WISCONSIN... AT 826 AM...DOPPLER RADAR INDICATED THE LEADING EDGE OF A LINE OF THUNDERSTORMS FROM 10 MILES NORTHEAST OF KEWAUNEE TO 6 MILES NORTH OF FREMONT TO 14 MILES SOUTH OF REDGRANITE. THE LINE WAS MOVING SOUTHEAST AT 30 MPH. A FEW STORMS IN THE LINE WERE STRONG AND COULD PRODUCE SMALL HAIL...CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS. THE THUNDERSTORMS WILL BE NEAR... LAKE POYGAN AROUND 835 AM... KEWAUNEE AROUND 840 AM... RUSH LAKE AROUND 845 AM... DENMARK...APPLETON AROUND 850 AM... KAUKAUNA AROUND 855 AM... TWO CREEKS...OSHKOSH...BRILLION AROUND 900 AM... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. MG
Special weather statement, Jul 2, 9:20 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 920 AM CDT WED JUL 2 2008 WIZ022-031-036>040-045-048>050-074-021515- BROWN-CALUMET-DOOR-KEWAUNEE-MANITOWOC-OUTAGAMIE-PORTAGE-SHAWANO- SOUTHERN OCONTO COUNTY-WAUPACA-WAUSHARA-WINNEBAGO- 920 AM CDT WED JUL 2 2008 ...THUNDERSTORMS MOVING THROUGH EAST-CENTRAL WISCONSIN... AT 916 AM...DOPPLER RADAR INDICATED THE LEADING EDGE OF AN AREA OF THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST OF ALGOMA TO 47 MILES SOUTHWEST OF RUSH LAKE...MOVING EAST AT 34 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE... VALDERS...ST ANNA...MANITOWOC AND CLEVELAND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 12:18 PM CDT | Special Marine Warning | GRB | 42 min | |
| Jul 2, 12:21 PM CDT | Severe Thunderstorm Warning | GRB | Door | 24 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.